# SDR SWAA2022081530399

- Difficulty date: July 18, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; STA.947.5 LBL 25; HARD POINT FITTING ON FLOORBEAM HAS AREA OF CORROSION. / [01] REMOVED CORROSION ON FLOORBEAM AT STA. 947.5 LBL 25; REMOVED .055? OF .185? FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED CORROSION REMOVAL IS OUT OF LIMITS.;[03] FABRICATED SHIM IAW SRM 53-70-51-2R-8; ALT. 3. TREATED AND PRIMED SHIM AND BARE AREAS OF 947.5 FLOORBEAM IAW SRM 51-20-01 AND SOPM 20-41-02.;[04] VERIFIED CA #3. RICHARD BLACKBURN (TECHNICIAN); 22-JUL-2022 05:21 UTC FABRICATED SHIM IAW SRM 53-70-51-2R-8; ALT. 3. TREATED AND PRIMED SHIM AND BARE AREAS OF 947.5 FLOORBEAM IAW SRM 51-20-01 AND SOPM 20-41-02. C/W;[05] OK TO INSTALL REPAIR PARTS;[06] INSTALLED REPAIR PARTS AND HARDPOINT FITTING IAW EA 22-153-02143 AND SRM 53-70-51-2R-8; ALTERNATE 3.;[07] INSPECTED WORK ABOVE;[08] OK TO CIC THE OPENED AREA.;[09] APPLIED CIC TO REPAIR AREA AND DISTURBED AREAS IAW AMM 51-00-59.;[10] INSPECTED THE WORK PERFORMED ON STEP 4; NO DEFECTS NOTED.;[11] INSPECTED THE WORK PERFORMED ON STEP 3; NO DEFECTS NOTED.;[12] VERIFIED ALL STEPS COMPLETED AND SIGNED OFF.
